Bluelight

Thread: Can opiates cause early period?

Results 1 to 11 of 11
  1. Collapse Details
    Can opiates cause early period? 
    #1
    Red face
    I found a few threads about periods being late or stopping completely, but could opiates cause your period to come early??

    My period has always been very regular, only ever off by a day or two on rare occasions but this time it came a week early!

    Have any of you ladies ever experienced something like this? A binge this past weekend is really the only thing that's been different in my life in the last couple weeks so I can't think of anything else that might be the cause of this. What could even possibly cause an early period other than drugs... :S
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter
    Join Date
    Nov 2008
    Location
    Canada
    Posts
    1,264
    It can cause it to become irregular...my ex gf's was a very odd pattern.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter thesameoldfears's Avatar
    Join Date
    Feb 2013
    Location
    Virginia
    Posts
    460
    More often than not mine doesn't come at all, but even being on birth control sometimes a binge will cause it to spontaneously start. I don't know if it's the direct effect of opiates, or just that I change my eating and sleeping patterns change so much and then the stresses (financial, withdrawal, keeping secrets) that come along with using for me.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    The Dark Side
    Basic Drug Discussion
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    3,939
    Starlet I had always been very regular until opiate use. Once I got taking them heavily, I was 40 already. Lost of bunch of weight and periods stopped altogether. My ob/gyn doctor said once a year went by, come back and see him. So he put me on hormone replacement therapy assuming I was menopausal. But some months later when I eased off the oxy, the periods came back.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter Swimmingdancer's Avatar
    Join Date
    Jan 2012
    Location
    The Republic of Bluelight
    Posts
    5,375
    Yeah, opioids can mess with your periods and make them irregular. Especially if you are binging then stopping, that would be different than just taking opioids every day (which more commonly makes periods less frequent). Are you on any hormonal birth control (the pill, patch, shot, hormonal IUD)? Have you been using other drugs? Certain drugs can make your period early or interact with hormonal birth control.

    As for what can cause an early period other than drugs, having irregular periods is extremely common and an early period in and of itself is not something you need to be worried about. Hormonal changes, anxiety/stress, and spending a lot of time with other women can all affect your period. For example, women's periods tend to synchronize with each other if they live together or even just spend a lot of time together. Do you live with another female or have a close female friend or family member who you spend a lot of time with?
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter Mr.Scagnattie's Avatar
    Join Date
    Feb 2004
    Location
    NYC, the heroin hall of fame.
    Posts
    12,717
    Every female junkie I've ever known has had massive problems with her period. Makes me glad I'm not a chic, hah. One of the many reasons.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter LilbabiC's Avatar
    Join Date
    Nov 2010
    Location
    In my own little world
    Posts
    428
    It could be entirely un-related to the opiates. A week early is no big deal. I'm 35 and have always gotten my period every 28 days since I was 14. When I was 25 my period came a week early and then when I was 30 my period came a week late. It's quite normal for women to experience cycle changes. I had used heroin for about 10years out of my life and never had any problems with my menstruation.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter
    Join Date
    Sep 2011
    Location
    Toronto
    Posts
    290
    Opiates definitely influence regularity. With heavy consistent use they become mild or disappear altogether ... Evidenced here by the girl who didn't have it for a yr during heavy oxy use and then it coming back upon stopping.
    Using opiates on and off makes it highly irregular... The more opiates the less u get it ... U stop for a bit and it comes back, so it won't follow the usual 28 day cycle....
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter Swimmingdancer's Avatar
    Join Date
    Jan 2012
    Location
    The Republic of Bluelight
    Posts
    5,375
    Quote Originally Posted by LilbabiC View Post
    A week early is no big deal. It's quite normal for women to experience cycle changes.
    Quote Originally Posted by livetheopiatedream View Post
    Opiates definitely influence regularity. With heavy consistent use they become mild or disappear altogether ...
    Using opiates on and off makes it highly irregular... The more opiates the less u get it ... U stop for a bit and it comes back, so it won't follow the usual 28 day cycle....
    ^The above posts were pretty much what I was trying to say but they explained it better than I did
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Greenlighter
    Join Date
    Mar 2013
    Location
    Ohio
    Posts
    20
    My GFs is all over the map.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Thanks for the input! I guess early or late it's gonna be kinda fucked up wen your messing around with drugs.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •